|HIV and Prostate Cancer
Sep 23, 2002
I have Prostate Cancer and HIV. Will the combination of Combivir and Sustiva raise the level of male testosterone.
Response from Dr. Dezube
As HIV-infected patients are living longer these days, we are seeing more and more HIV-infected patients with Prostate Cancer. It is important that if you are taking any testosterone supplements (androgel, testosterone shots, and so on), that you stop them since these can stimulate the prostate cancer cells.
Good luck. There are many excellent and effective treatments for Prostate Cancer.
opinion on STI
Taxol not working; what's next??
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Can You Get Genital Warts When Giving Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.